# SDR ASAA2018020123360

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,970 hours, 5,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, THE AIR COND LIGHT AND LEFT PACK LIGHT ILLUMINATED.  LIGHTS WENT OUT WITH RESET.  ACFT GROUNDED.  ACCOMPLISHED A BITE CHECK OF BOTH PACK ZONE TEMP CONTROLLERS.  THE LEFT LOGGED EXIT ON PREVIOUS FLIGHT.  RIGHT HAD NO FAULTS.  RAN VERIFY CHECK ON BOTH PZTCS.  BOTH GO IAW FIM 21-62/801, AND FIM 21-62/853.
